# SDR FDEA201811093152

- Difficulty date: November 9, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 81,433 hours, 17,826 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795510
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STATION 1661 X = - 27.5 FOUND CORROSION AS MARKED MAIN DECK FLOOR AT SEAT TRACK STATION 1661 X= -27.5  CORROSION REMOVED AND   FOUND TO EXCEED LIMIT AS PER STRUCTURE REPAIR MANUAL 53-00-52-1A FIGURE 101   ALLOWABLE DAMAGE 1. CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK   REPLACEMENT FROM STATION 1631 TO STATION 1671  X= -27.5  AS PER STRUCTURE REPAIR   MANUAL 53-00-52-2R FIGURE 201 REPAIR 1 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100
